RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 12, Number 1  


On applications of the Taylor formula in some quasispaces
A. V. Greshnov
3
Complexity of quasivariety lattices for varieties of differential groupoids
A. V. Kravchenko
26
The signature of the Ricci curvature of left-invariant Riemannian metrics on four-dimensional Lie groups. The nonunimodular case
A. G. Kremlyov, Yu. G. Nikonorov
40
Preservation and violation of homogeneity of models under a special expansion
K. Zh. Kudaibergenov
117
On the complexity of recognizing a set of vectors by a neuron
Yu. S. Okulovskii, V. Yu. Popov
130
A criterion for straightening of a Lipschitz surface in the Lizorkin–Triebel sense. I
A. I. Parfenov
144
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021